Thanks so much for both your messages @vision blue and @Booble
This morning I woke up feeling worse than ever again, even though last night it was a little better. I can’t get through a night without waking up every half an hour (even with sleeping meds) and my heart rate going all the way up all the time.
At this point I’m really starting to doubt whether it was only the dexamethasone that caused this. The reason I’m wondering that is that I was also doing these exercises that were part of this holistic healing method for about 10 days prior to the relapse. These exercises were very light and gentle but they included neck exercises. They too were really gentle, it was just moving your head from left to right in your pillow repeatedly and your chin up and down.
The thing is that already the day before taking the dexamethasone I was unusually fatigued. And also when the dexamethasone kicked in and I was completely jacked up I was very fatigued simultaneously which I think is weird. And right now I have some symptoms that I can’t explain by the dexamethasone, such as very weak legs (had that already on the first day of the relapse) and an extremely heavy head that feels like it’s being pushed into the pillow. Also, my symptoms are by far the worst when I wake up in the morning and I’m theorising whether that is because I strained my neck during those exercises and I’m now making it worse by sleeping on my stomach and thus have my neck all the way turned.
Bottom line is that I really have a hard time believing this is all caused only by taking those dexamethasone. The worsened OI, the weak legs, the heavy head… curious if you guys have any thoughts
Hi there, I can attest to those heavy legs being part of the adrenaline. I had the EXACT same thing a couple weeks ago when my heart rate was also racing. The neck exercises would contribute to any chest or neck pains. Heavy head likely from clenching neck muscles. I can tell you that the heavy legs really freaked me out. I'm not sure how the adrenaline does that except that it could be because our leg muscles shake or get tight during our episodes. It feels so strange to have your legs heavy. I too was waking up every couple of hours. I'm still waking up with heart racing but much lighter now such that I can ignore it. You are going to be ok.